# SDR COMA0460157

- Difficulty date: February 21, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 13,239 hours, 12,732 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0568
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 11,302 hours, 10,709 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5108 FLAPS FAIL MESSAGE DURING TAXI.  REPLACED THE PDU.
